# SDR CWQR20140630004

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 5,929 hours
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 663121038
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, TECHNICIAN WAS INSPECTING THE RUDDER HINGES.  ON THE UPPER RUDDER ATTACH HINGE, THE LOWER HINGE HALF HE FOUND A 0.21 INCH CRACK FROM THE BRACKET EDGE EXTENDING TOWARDS THE FIRST ATTACHMENT HOLE.  RUDDER HINGE HALF WAS REMOVED & A NEW HINGE HALF ASSEMBLY INSTALLED.  AN SDR HAS BEEN FILED WITH CESSNA UNDER 693747.
